Texas, 2011Drought in Texas, April 1 to 30, 2011
April 1 to 30, 2011 · NWS FWD · 41 events in 41 counties and zones
The prolonged drought continued to worsen during the month of April but some rainfall near the end of the month provided a little relief to mainly the northeastern counties of north Texas. However, several rounds of severe weather during the latter half of the month damaged crops and fields.
Every event with a place to put it; 41 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- $1.2 million
- Events
- 41
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The prolonged drought continued to worsen during the month of April but some rainfall near the end of the month provided a little relief to mainly the northeastern counties of north Texas. However, several rounds of severe weather during the latter half of the month damaged crops and fields. The drought was the worst in Leon, Robertson, and part of Milam counties where exceptional drought (D4) persisted for most of the month. Wildfires became a significant problem this month over the western half of the CWA due to the extremely dry conditions. During the month, 33 counties had Burn Bans.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Mar 31, 10:35 PM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Mar 31, 10:35 PM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 PM CDT THU MAR 31 2011
.AVIATION...
EXPECT VERY LIGHT SW WINDS TONIGHT TO BECOME SOUTH AT AROUND 10KT
FOR TOMORROW. A WEAK DRYLINE/FRONT WILL MOVE INTO THE TRACON LATE
IN THE AFTERNOON AND EVENING...AND WINDS WILL BECOME LIGHT BUT
PROBABLY SHIFT AROUND TO A NORTHERLY DIRECTION AFTER SUNSET.
OTHERWISE EXPECT VFR TO PREVAIL THROUGH THE PERIOD IN THE
METROPLEX...BUT THERE IS A SMALL POSSIBILITY OF LATE AFTERNOON
CONVECTION DEVELOPING ALONG THE DRYLINE/FRONT AND AFFECTING THE
AIRPORTS. LATER SHIFTS MAY NEED TO ADD CB OR VCTS INTO TAF
FORECASTS BUT RIGHT NOW IT APPEARS ACTIVITY MAY BE JUST TO THE
EAST AND SOUTH OF TERMINALS. CLOUD BASES WITH CONVECTION WOULD BE
NEAR 7000FT. OTHERWISE DID SHOW MVFR VSBY 9-15Z AT KACT FOR LIGHT
FOG. TR.92
&&
.UPDATE...
INCREASED CLOUD COVER FOR THIN CIRRUS THAT SHOULD PERSIST THROUGH
THE NIGHT. WITH GENERALLY FAVORABLE RADIATIONAL COOLING PARAMETERS
EXPECTED...HAVE ADDED PATCHY FOG TO THE SOUTHEASTERN PARTS OF THE
CWA WHERE FORECAST SOUNDINGS ARE SHOWING CONDUCIVE MOISTURE
PROFILES FOR SUCH BY SUNRISE. OTHERWISE ADJUSTED HOURLY GRIDS FOR
TRENDS IN WINDS/TEMPS/DEWPOINTS. TR.92
&&
.PREV DISCUSSION... /ISSUED 238 PM CDT THU MAR 31 2011/
UPPER RIDGE WEST/UPPER TROUGH EAST LONGWAVE PATTERN ACROSS THE CONUS
WILL GENERALLY MAKE FOR CONTINUALLY WARMER WEATHER THROUGH THE
WEEKEND FOR NORTH TEXAS...AS WESTERN UPPER RIDGE SLOWLY EXPANDS EAST
WITH TEMPERATURES WELL INTO THE 80S WITH EVEN SOME LOWER 90S ACROSS
WESTERN COUNTIES POSSIBLY.
IN THE INTERIM...WE MAY SEE SOME LOW RAIN CHANCES LATE FRIDAY
AFTERNOON THROUGH FRIDAY NIGHT. A WEAK BAJA DISTURBANCE WILL DAMPEN
ACROSS NORTHERN MEXICO ON FRIDAY...WHILE AN ELEVATED FRONTAL ZONE IN
THE 850MB-700MB LAYER WILL LAY OVER AND BISECTS NORTH TEXAS...AS A
WEAK FRONT BACK-DOORS INTO THE REGION. WEAK ISENTROPIC ASCENT WILL
WORK UPON PWATS REACHING TO OR IN EXCESS OF AN INCH ACROSS
ESSENTIALLY THE SE HALF OF NORTH TEXAS BY FRIDAY EVE...AS A
SUBTLE...FAST-MOVING NW FLOW SHORTWAVE DISTURBANCE ARRIVES OVER THIS
ELEVATED FRONTAL ZONE FRI NIGHT. SOUNDINGS SHOW SOME WEAK CAPPING
THROUGH LATE FRIDAY AFTERNOON...ALONG WITH SKINNY INSTABILITY UP
THROUGH THE COLUMN THROUGH FRI NIGHT. LAPSE RATES ARE NOT VERY STEEP
WITH VALUES ONLY 6-6.5 DEG C AND SOME DRY AIR TO OVERCOME ACROSS
LOWER LEVELS. IT MAY BE MORE SHOWERS THAN THUNDER FRIDAY NIGHT...BUT
WITH DRY ENOUGH LOW LEVEL LAPSE RATES FOR SOME GUSTY WINDS AND
OCCASIONAL LIGHTNING WITH ANY ISOLATED/STRONGER CELLS SOUTHEAST OF
THE FRONT. WE'RE NOT EXPECTING A SEVERE WEATHER EVENT...BUT WE WILL
CONTINUE TO MONITOR CLOSELY FOR ANY ENVIRONMENTAL CHANGES.
FIRE WEATHER WILL LIKELY BECOME ENHANCED WITH THE INCREASINGLY
GUSTY S/SW WINDS THIS WEEKEND...VERY WARM TEMPERATURES...AND DRY
HUMIDITIES EXPECTED...ESPECIALLY ACROSS WELL WEST OF I-35 IN THE
VICINITY OF THE DRYLINE. UPPER RIDGE WILL SLIDE ACROSS AND KEEP
THINGS CAPPED...THUS WE'RE NOT ANTICIPATING ANY ISOLATED
CONVECTION THROUGH SUNDAY AFTERNOON.
SUNDAY NIGHT/MONDAY THIS WILL ALL CHANGE...AS MODELS COMING IN WITH
A LITTLE MORE PROGRESSIVE SYSTEM DEVELOPING ACROSS THE ROCKIES/GREAT
BASIN ON SUNDAY. A LEAD DISTURBANCE BEFORE DAYBREAK MONDAY MORNING
MAY PRODUCE SOME ELEVATED /WARM ADVECTION TYPE DEVELOPMENT ACROSS
THE SOUTH PLAINS/PANHANDLE...BEFORE MAIN UPPER TROUGH/DRYLINE/THEN
COLD FRONT ARRIVE DURING THE DAY MONDAY WITH HIGHEST POPS NEAR BEST
FORCING FROM I-20/NORTH. WE'LL LINGER SOME LOW POPS ACROSS FAR E/SE
COUNTIES MON NIGHT BEHIND THE COLD FRONT WITH SOME COLDER
TEMPERATURES ALOFT MOVING OVERHEAD. CONFIDENCE STILL SHAKY ON
DETAILS AND HOW THEY COME TOGETHER IN TIMING...BUT THIS COULD LEND
TO LOCALIZED SEVERE WEATHER FOR PARTS OF THE AREA BY MONDAY
AFTERNOON.
MODELS REALLY DIVERGE FOR THE REMAINDER OF NEXT WEEK...AS THEY ALL
SHOW DIFFERENT SCENARIOS AND TIMING OF BOTH THE PAST SYSTEM
DEPARTING AND ANY NEW ENERGY DEVELOPING UPSTREAM. GFS IS THE MEAN
BETWEEN THE VERY PROGRESS/ZONAL ECMWF AND THE MUCH MORE AMPLIFIED/
CUT OFF SOLUTION OF THE CANADIAN GEM AROUND MID WEEK. FOR NOW NO
RAIN CHANCES WERE INTRODUCED FOR THE REMAINDER OF THE WEEK WITH COOL
TEMPERATURES TUESDAY PROGRESSIVELY WARMING UP THROUGH THE REMAINDER
OF THE WEEK.
05/
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 52 86 57 81 66 / 0 10 10 5 5
WACO, TX 52 88 60 84 66 / 0 20 10 5 5
PARIS, TX 46 83 47 79 63 / 0 10 10 5 10
DENTON, TX 48 85 52 80 65 / 0 10 10 5 5
MCKINNEY, TX 48 83 51 78 65 / 0 10 10 5 10
DALLAS, TX 52 86 57 80 66 / 0 10 10 5 5
TERRELL, TX 48 85 54 82 64 / 0 20 10 5 10
CORSICANA, TX 51 86 58 82 64 / 0 20 20 5 5
TEMPLE, TX 54 87 61 84 66 / 0 20 10 5 5
MINERAL WELLS, TX 48 88 53 86 65 / 0 5 5 10 5
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 31, 2:33 PM CST, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
333 PM CDT THU MAR 31 2011
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
333 PM CDT THU MAR 31 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS A CHANCE FOR THUNDERSTORMS GENERALLY EAST OF INTERSTATE
35 FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING. SOME OF THESE
STORMS MAY PRODUCE STRONG WIND GUSTS.
THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT ACROSS
THE ENTIRE OUTLOOK AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
CAVANAUGH
Drought, Montague
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Montague forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe (D2) to extreme drought (D3) during the month. Conditions were the worse over the northwestern half of the county.
Drought, Cooke
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Cooke forecast zone
- Crop damage
- $12,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
According to the US Drought Monitor, all of the county was classified as severe drought (D2) for most of the month, but some relief occurred across the southern third of the county near the end of the month due to rainfall.
Drought, Grayson
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Grayson forecast zone
- Crop damage
- $17,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
According to the US Drought Monitor, all of the county was classified as severe drought (D2) for most of the month, but some relief occurred in the far southeastern section of the county near the end of the month due to rainfall.
Drought, Fannin
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Fannin forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
According to the US Drought Monitor, most of the county was classified as extreme drought (D3) for the entire month.
Drought, Lamar
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Lamar forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) for most of the month, but some relief was observed over the northeastern half of the county late in the month.
Drought, Young
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Young forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
According to the US Drought Monitor, all of the county began the month in severe drought (D2) category, but conditions worsened into the extreme drought (D3) category during the latter half of the month.
Drought, Jack
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Jack forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
According to the US Drought Monitor, all of the county began the month in severe drought (D2) category, but conditions worsened into the extreme drought (D3) category during the latter half of the month.
Drought, Wise
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Wise forecast zone
- Crop damage
- $12,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the western half of the county was classified as severe drought (D2) during the early part of the month, but then conditions worsened across the remainder of the county by the middle of the month. Some relief was observed over the eastern third of the county late in the month.
Drought, Denton
- When
- April 1, 12:00 AM CST to April 23, 12:00 AM CST
- Where
- Denton forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
According to the US Drought Monitor, most of the county was classified as severe drought (D2). However, beneficial rainfall brought relief to the entire county near the end of the month.
Drought, Collin
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Collin forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
According to the US Drought Monitor, all of the county began the month in severe drought (D2) category. However, rainfall brought some relief to the southern and western portions of the county during the latter half of the month.
Drought, Hunt
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Hunt forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
According to the US Drought Monitor, most of the county was classified as extreme drought (D3) for the entire month.
Drought, Hopkins
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Hopkins forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) for the entire month.
Drought, Delta
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Delta forecast zone
- Crop damage
- $25,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) for the entire month.
Drought, Rains
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Rains forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) for the entire month.
Drought, Rockwall
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Rockwall forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) for most of the month.
Drought, Stephens
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Stephens forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
According to the US Drought Monitor, all of the county began the month in severe drought (D2) category, but conditions worsened into the extreme drought (D3) category during the latter half of the month.
Drought, Palo Pinto
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Palo Pinto forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
According to the US Drought Monitor, all of the county began the month in severe drought (D2) category, but conditions worsened into the extreme drought (D3) category during the latter half of the month.
Drought, Parker
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Parker forecast zone
- Crop damage
- $17,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the western half of the county was classified as severe drought (D2) during the early part of the month, but conditions worsened across the remainder of the county by the middle of the month.
Drought, Kaufman
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Kaufman forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
According to the US Drought Monitor, most of the county was classified as severe drought (D2) for the month.
Drought, Van Zandt
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Van Zandt forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe (D2) to extreme (D3) drought for the month.
Drought, Henderson
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Henderson forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe (D2) to extreme (D3) drought for the month.
Drought, Anderson
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Anderson forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) for the entire month.
Drought, Eastland
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Eastland forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
According to the US Drought Monitor, all of the county began the month in severe drought (D2) category, but conditions worsened into the extreme drought (D3) category by the middle of the month.
Drought, Comanche
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Comanche forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) for most of the month.
Drought, Robertson
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Robertson forecast zone
- Crop damage
- $60,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) for most of the month.
Drought, Mills
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Mills forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) for most of the month.
Drought, Erath
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Erath forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe (D2) to extreme drought (D3) during the month. Conditions were the worse over the western half of the county.
Drought, Hood
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Hood forecast zone
- Crop damage
- $25,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
According to the US Drought Monitor, most of the county was classified as severe drought (D2) for the entire month.
Drought, Somervell
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Somervell forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
According to the US Drought Monitor, most of the county was classified as severe drought (D2) for the entire month.
Drought, Hamilton
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Hamilton forecast zone
- Crop damage
- $25,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe (D2) to extreme drought (D3) during the month. Conditions were the worse over the western third of the county.
Drought, Lampasas
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Lampasas forecast zone
- Crop damage
- $50,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
According to the US Drought Monitor, all of the county began the month in severe drought (D2) category, but conditions worsened into the extreme drought (D3) category by the middle of the month.
Drought, Coryell
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Coryell forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) for the month.
Drought, Bell
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Bell forecast zone
- Crop damage
- $25,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) for the month.
Drought, McLennan
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- McLennan forecast zone
- Crop damage
- $12,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the southern half of the county was classified as severe drought (D2) during the early part of the month, but then conditions worsened across the remainder of the county by the middle of the month.
Drought, Falls
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Falls forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe (D2) to extreme (D3) drought for the month. By the end of the month, the entire county was classified as D3.
Drought, Milam
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Milam forecast zone
- Crop damage
- $60,000
- Reported by
- Other Federal Agency
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme (D3) to exceptional drought (D4) during the month. Conditions were the worse over the southeastern portions of the county.
Drought, Leon
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Leon forecast zone
- Crop damage
- $60,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme (D3) to exceptional drought (D4) during the month. Conditions were the worse over the southwestern half of the county.
Drought, Limestone
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Limestone forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe (D2) to extreme (D3) drought for the month. By the end of the month, the entire county was classified as D3.
Drought, Freestone
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Freestone forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe (D2) to extreme (D3) drought for the month. By the end of the month, the entire county was classified as D3.
Drought, Navarro
- When
- April 1, 12:00 AM CST to April 30, 12:00 AM CST
- Where
- Navarro forecast zone
- Crop damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the eastern half of the county was classified as severe drought (D2) during the early part of the month, but then conditions worsened across the remainder of the county by the middle of the month.
Drought, Dallas
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Dallas forecast zone
- Crop damage
- $5,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
According to the US Drought Monitor, parts of the county were classified as severe drought (D2) for most of the month.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, April 1 to 30, 2011$5.0 million · 24 events
- Flooding in South Dakota, April 1 to 30, 2011$6.5 million · 6 events
- Debris Flows and Flooding in Idaho, April 1 to 20, 2011$2.5 million · 12 events
- Wildfire and High Wind in New Mexico, April 1 to 19, 2011$1.5 million · 61 kt wind · 11 events
- Flooding in South Dakota, April 1 to 30, 2011$800,000 · 17 events
- Flooding in South Dakota, April 1 to 30, 2011$1.2 million · 3 events
- Flooding in South Dakota, April 1 to 30, 2011$1.0 million · 5 events
- Flooding in Minnesota, April 1 to 30, 2011$600,000 · 8 events
- Drought in Oklahoma, April 1 to 30, 201144 events
- Drought in New Mexico, April 1 to 30, 201133 events
- Drought in Arkansas, April 1 to 30, 201126 events
- Drought in Colorado, April 1 to 12, 20113 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 294834, 294837, 294838, 294839, 294840, 294842, 294843, 294844, 294846, 294847, 294850, 294852, 294853, 294854, 294856, 294870, 294871, 294874, 294877, 294879, 294880, 294883, 294885, 294886, 294887, 294888, 294889, 294890, 294891, 294892, 294894, 294895, 294896, 294897, 294898, 294901, 294902, 294904, 294905, 294906, and more.